Skip to Content

Does Soma make you gain weight?

Responses (2)

Rajive Goel 15 Dec 2010

It has not been documented to cause weight gain, would recommend that you talk with the doc/pharmacist who prescribed the med.

Take care, be well!

Anonymous 15 Dec 2010

Hi Emily,
I have a prescription for Soma, I do not take it often, but I used to in the passed. I did not gain any weight on it. If you take it a few times a day it may make you tired, slow you down a bit, hence weight gain.
If you get excersice (sp) regularly you probably won't gain any weight on this med. But do be careful on this stuff, it affects ones heart.
Best wishes to you Emily,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Dose soma make u lose weight? 350mg?

Posted 28 Nov 2011 1 answer

Does the nexplanon make you gain weight?

Posted 9 Jul 2015 1 answer

Does Flonase cause weight gain?

Posted 25 Jan 2016 1 answer